# SDR CALA2017041400977

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,098 hours, 16,261 cycles
- Engine: Rroyce RB211*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: EB100906B
- Part serial: 0178
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 50,671 hours, 12,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOMENTARY N2 OVSPD NO 1 ENG DURING MAX EPR TAKEOFF.  R&R LEFT SOLENOID ON NR 1 ENG IN REF TO AMM75-32-03-404 015-R04. REMOVED AND REPLACED RIGHT SOLENOID VALVE ON LEFT ENGINE IAW AMM 75-32-03-404-046-R04.  PER FIM TASK 75-32-00-815-824-R06 ACCOMPLISHED RESISTANCE CHECK OF D1364, D1362, D1484, D1388 AND EVERYTHING IS WITHIN LIMITS PER FIM. PERFORMED TEST 3 AND BVCU TEST PER REMOVAL AND INSTALLATION OF IP BLEED VALVES IAW 75-32-03. OPS CK GOOD.
